PL EN


2010 | 10 | 111-119
Article title

SEMANTIC MOTIVATION FOR THE DENOTATIONAL IDENTITY OF ARGUMENTS IN PREDICATION STRUCTURES

Authors
Selected contents from this journal
Title variants
Languages of publication
EN
Abstracts
EN
This text is an attempt at a preliminary outline of the factors that motivate the denotational identity of argument content in the predication structure as well as the consequences of this identity for the shape of the sentence expression which is a realization of such a structure. The first question this analysis attempts to answer concerns the structure of predicative concepts that constitute the predication structure with arguments of the identical content? The second question the cursory analysis done attempts to answer concerns the manner, in which the identity existing on the semantic structure level is signaled on the surface, in the formal structure.
Keywords
Year
Issue
10
Pages
111-119
Physical description
Document type
ARTICLE
Contributors
  • Viara Maldjieva, Instytut Slawistyki PAN, ul. Bartoszewicza 1b/17, 00-227 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
10PLAAAA07805
YADDA identifier
bwmeta1.element.5505da20-ae16-387c-ae76-b4d867a763c9
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.